# SDR 03FDEA02102

- Difficulty date: December 7, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 1430 · Fasteners
- Part: Collar
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER SECTION OF NR 2 BANJO FITTING FWD FACE FLANGE FOUND WITH 2 LOCKBOLT COLLARS CRACKED.  LT CENTER SECTION OF NR 2 BANJO FITTING FWD FACE FLANGE 2 CRACKED LOCKBOLT COLLARS REMOVED AS PER SRM51-32-01 VOL2 AND REPLACED AS PER SRM51-33-01VOL2
